×

zbMATH — the first resource for mathematics

Stratifications de Whitney et théorème de Bertini-Sard. (French) Zbl 0333.32010

MSC:
32C99 Analytic spaces
32B99 Local analytic geometry
57R25 Vector fields, frame fields in differential topology
57R45 Singularities of differentiable mappings in differential topology
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Cheniot, D.: Une, démonstration du théorème de Zariski sur les sections hyperplanes des hypersurfaces projectives. Publication de l’Ecole Polytechnique M. 880572 (1973) · Zbl 0294.14010
[2] Hironaka, H.: Resolution of singularities of an algebraic variety. I?II. Ann. Math.79, 109-326 (1964) · Zbl 0122.38603 · doi:10.2307/1970486
[3] Hironaka, H.: Bimeromorphic smoothing of a complex analytic space (summary). Math. Inst. Warwick Univ., England (summer 1971) · Zbl 0407.32006
[4] Hironaka, H.: Introduction to real analytic sets and real analytic maps. Istituto Matematico “L. Tonelli? dell’universita di Pisa (1973)
[5] Hironaka, H.: Subanalytic sets in number theory, algebraic geometry and commutative algebra. Volume in honour of Y. Akizuki, Kinokunya Pub. (1973) · Zbl 0297.32008
[6] Kuo, J.C.: The ratio test for analytic Whitney stratifications. Proceedings of Liverpool singularities symposium I. Springer Verlag Lecture Notes in Math.192, 141 (1971) · Zbl 0246.32006
[7] Mather, J.: Notes on topological stability. Harvard University (1970) · Zbl 0207.54303
[8] Teissier, B.: Théorèmes de finitude en géométrie analytique (d’après H. Hironaka). Séminaire Bourbaki 26e année, no. 451, (1973/74)
[9] Thom, R.: Ensembles et morphismes stratifiés. Bull. A.M.S.75(2), 240-284 (1969) · Zbl 0197.20502 · doi:10.1090/S0002-9904-1969-12138-5
[10] Var?enko, A.N.: Un théorème sur l’équisingularité des familles de variétés algébriques. Izv. Akad. Nauk. SSSR. Scr. Mat.36, 957-1019 (1972), Engl. transl. Math. USSR Izv.6, 949-1008 (1972)
[11] Wallace, A.: Linear sections of algebraic varieties. Indiana Univ. Math. J.20, 1153-1162 (1970/71) et Ibid.24, 131-141 (1974/75) · Zbl 0222.14006 · doi:10.1512/iumj.1971.20.20106
[12] Whitney, H.: Tangents to an analytic variety. Ann. Math.81(3), 496-549 (1965) · Zbl 0152.27701 · doi:10.2307/1970400
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.